# SDR SWIA201128701

- Difficulty date: November 30, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 21,985 hours, 18,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BY MCD IS OUT.  (FLT 5383)  RELAMPED EMERGENCY LIGHT.
